Die beiden Dodekaederräume.

C. Weber; Seifert H.

Mathematische Zeitschrift (1933)

  • Volume: 37, page 237-253
  • ISSN: 0025-5874; 1432-1823

How to cite


Weber, C., and H., Seifert. "Die beiden Dodekaederräume.." Mathematische Zeitschrift 37 (1933): 237-253. <http://eudml.org/doc/168444>.

author = {Weber, C., H., Seifert},
journal = {Mathematische Zeitschrift},
keywords = {geometry},
pages = {237-253},
title = {Die beiden Dodekaederräume.},
url = {http://eudml.org/doc/168444},
volume = {37},
year = {1933},

AU - Weber, C.
AU - H., Seifert
TI - Die beiden Dodekaederräume.
JO - Mathematische Zeitschrift
PY - 1933
VL - 37
SP - 237
EP - 253
KW - geometry
UR - http://eudml.org/doc/168444
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.